# SDR CA100430007

- Difficulty date: April 29, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 18,152 hours
- Engine: Pwa PT6T3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Quill
- Part number: 212040365
- Condition: Cracked
- Location: Main Rotor
- Component: Transmission, Bell, 212540002
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) TRANSMISSION TAIL ROTOR DRIVE QUILL CORK FOUND LEAKING OIL DURING 600 HOUR INSPECTION AND REPACK OF OUTPUT FLEX COUPLING.  DRIVE QUILL REMOVED AND BEARING RETAINER FOUND CRACKED COMPLETELY ACROSS.
